Partial * -algebras of closed operators and their commutants. II. Commutants and bicommutants
Annales de l'I.H.P. Physique théorique, Volume 46 (1987) no. 3, p. 325-351
@article{AIHPA_1987__46_3_325_0,
     author = {Antoine, J.-P. and Mathot, F. and Trapani, C.},
     title = {Partial $^\ast $-algebras of closed operators and their commutants. II. Commutants and bicommutants},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {46},
     number = {3},
     year = {1987},
     pages = {325-351},
     zbl = {0629.46049},
     mrnumber = {892368},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1987__46_3_325_0}
}
Antoine, J.-P.; Mathot, F.; Trapani, C. Partial $^\ast $-algebras of closed operators and their commutants. II. Commutants and bicommutants. Annales de l'I.H.P. Physique théorique, Volume 46 (1987) no. 3, pp. 325-351. http://www.numdam.org/item/AIHPA_1987__46_3_325_0/

[1] O. Bratteli and D.W. Robinson, Operator Algebras and Quantum Statistical Mechanics I, Springer Verlag, Berlin et al., 1979. | MR 611508 | Zbl 0421.46048

[2] H.J. Borchers and J. Yngvason, Commun. Math. Phys., t. 42, 1975, p. 231. | MR 377550 | Zbl 0307.46053

[3] D. Ruelle, Helv. Phys. Acta., t. 35, 1962, p. 147. | MR 141406 | Zbl 0158.45702

[4] A.N. Vasil'Ev, Theor. Math. Phys., t. 2, 1970, p. 113.

[5] S. Gudder and W. Scruggs, Pacific J. Math., t. 70, 1977, p. 369. | MR 482269 | Zbl 0374.46045

[6] A. Inoue, Proc. Amer. Math. Soc., t. 69, 1978, p. 97. | MR 473863 | Zbl 0377.46057

[7] G. Epifanio and C. Trapani, J. Math. Phys., t. 25, 1984, p. 2633. | MR 756559 | Zbl 0556.47026

[8] F. Mathot, J. Math. Phys., t. 26, 1985, p. 1118. | MR 790044 | Zbl 0614.47034

[9] J.-P. Antoine and F. Mathot, Ann. Inst. H. Poincaré, t. 46, 1987, p. 299 (preceeding paper). | Numdam | MR 892367 | Zbl 0629.46048

[10] J.-P. Antoine and W. Karwowski, Publ. RIMS, Kyoto Univ., t. 21, 1985, p. 205 ; Addendum, ibid., t. 22, 1986, p. 507. | Zbl 0609.47058

[11] J.-P. Antoine, in Spontaneous Symmetry Breakdown and Related Subjects (Karpacz 1985), p. 247-267 ; L. Michel, J. Mozrzymas and A. Pekalski (eds), World Scientific, Singapore, 1985. | MR 835511

[12] H. Araki and J.-P. Jurzak, Publ. RIMS, Kyoto Univ., t. 18, 1982, p. 1013. | MR 688942 | Zbl 0511.47029

[13] J.-P. Antoine and A. Grossmann, J. Funct. Anal., t. 23, 1976, p. 369, 379. | Zbl 0359.46020

[14] J. Shabani, J. Math. Phys., t. 25, 1984, p. 3204 ; On some classes of unbounded commutants of unbounded operator families, Preprint ICTP-Trieste IC/85/175. | MR 761840

[15] A.V. Voronin, V.N. Sushko and S.S. Khoruzhii, Theor. Math. Phys., t. 59, 1984, p. 335 ; t. 60, 1984, p. 849. | Zbl 0559.47033

[16] K. Schmudgen, Unbounded commutants and intertwining spaces of unbounded symmetric operators and*-representations, Preprint Karl-Marx-Universität, Leipzig, 1985. | MR 879700

[17] A. Inoue, H. Ueda and T. Yamauchi, J. Math. Phys., t. 28, 1987, p. 1. | MR 870094 | Zbl 0624.47045

[18] S. Stratila and L. Zsido, Lectures on von Neumann Algebras, Editura Academiei, Bucuresti, and Abacus Press, Tunbridge Wells, 1979. | MR 526399 | Zbl 0391.46048

[19] R.T. Powers, Commun. Math. Phys., t. 21, 1971, p. 85 ; Trans. Amer. Math. Soc., t. 187, 1974, p. 261. | MR 283580 | Zbl 0214.14102

[20] J.-P. Antoine, G. Epifanio and C. Trapani, Helv. Phys. Acta, t. 56, 1983, p. 1175. | MR 734580

[21] F. Mathot, Integral decomposition of partial *-algebras of closed operators, Publ. RIMS, Kyoto Univ., t. 22, 1986 in press. | MR 871263 | Zbl 0636.47037

[22] G. Lassner, Rep. Math. Phys., t. 3, 1972, p. 279. | MR 322527 | Zbl 0252.46087

[23] G. Lassner and B. Timmermann, Rep. Math. Phys., t. 11, 1977, p. 81. | MR 482265 | Zbl 0357.46067

[24] H.J. Borchers, Nuovo Cim., t. 24, 1962, p. 214 ; in Statistical Mechanics and Field Theory, p. 31-79 ; R. N. Sen and C. Weil (eds), J. Wiley, Chichester 1972. | MR 142320 | Zbl 0129.42205

[25] J. Yngvason, Commun. Math. Phys., t. 34, 1973, p. 315. | MR 334750 | Zbl 0269.46031

[26] G. Hoffmann, Wiss. Z. Karl-Marx-Univ. Leipzig, Math.-Naturwiss. R., t. 31, 1982, p. 35.

[27] J. Weidmann, Linear Operators in Hilbert Spaces, Springer-Verlag, Berlin et al., 1980. | MR 566954 | Zbl 0434.47001

[28] A. Inoue, Pacific J. Math., t. 69, 1977, p. 105. | MR 512384 | Zbl 0342.46057

[29] F. Debacker-Mathot, Commun. Math. Phys., t. 71, 1980, p. 47. | MR 556900 | Zbl 0426.47025